Academic Journals Database
Disseminating quality controlled scientific knowledge

On Certain Subclasses of Multivalent Functions Associated with a Family of Linear Operators

ADD TO MY LIST
 
Author(s): Jae Ho Choi

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 01;
Issue: 04;
Start page: 228;
Date: 2011;
Original page

Keywords: Multivalent Functions | Hadamard Product (or Convolution) | Linear Operators | Radius Problem

ABSTRACT
Making use of a linear operator Iλp(a,c), which is defined here by means of the Hadamard product (or convolution), we introduce some new subclasses of multivalent functions and investigate various inclusion properties of these subclasses. Some radius problems are also discussed.
Affiliate Program      Why do you need a reservation system?